Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
Thread Tools Display Modes
  #1  
Unread 12-03-2005, 06:00 AM
NORMA
Guest
 
Posts: n/a
Default fatigue & backache

I have been taking Zetia for about 2 1/2 months. I have a followup blood test this week. I took Zocor for 2 months prior to Zetia and the Zocor gave me hives and a skin rash.<br> Since being on Zetia I have had extreme fatigues and lower back pain that started about a month ago. I feel awful. For someone who is normally energetic, this is very depressing. I quit taking Zetia today. I feel certain this is what is causing my symptoms, especially after reading the other testimonials. Does anyone know how long it takes for the drug to get out of your system so that you can determine if this was the cause of side effects.
Reply With Quote
  #2  
Unread 08-14-2009, 09:40 PM
doglover doglover is offline
Junior Member
 
Join Date: Aug 2009
Posts: 1
Angry

I have only been off of zetia for 4 days and I was on it for about a month and a half. My stomach felt so blown up and my abdomen and back were hurting so I decided to get off of it. I still have these problems 4 days later so I am wondering the same thing. Do anyone know how long it takes for zetia to get out of your system?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Fatigue and Sleepiness Unregistered Mobic 1 07-25-2010 03:41 AM
fatigue Cathy Welchol 0 05-12-2008 06:46 PM
MS and fatigue Felix Provigil 0 12-03-2005 06:00 AM
pain and fatigue Judy O Zetia 0 12-03-2005 06:00 AM
Zetia and fatigue Judy Zetia 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:37 PM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.